# SDR EWC2002F00002

- Difficulty date: September 4, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N560CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600207
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 651410227
- Condition: Worn
- Location: Lt & Rt Bleed
- Part time: 3,429 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BLEED AIR SENSE LINE WORN FROM WIRES OF DUCT (PN X2292S4-11).
